# SDR QXEA2017031300116

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,843 hours, 19,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOW STRIP ADJACENT TO MAIN CABIN DOOR IS LOOSE. SECURED GLOW STRIP WITH APPROPRIATE TAPE. RETURNED TO SERVICE.
